About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 746291, 6 pages
http://dx.doi.org/10.1155/2014/746291
Research Article

Fixed-Point Theorems for Mean Nonexpansive Mappings in Banach Spaces

Department of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou 404100, China

Received 16 September 2013; Accepted 10 December 2013; Published 12 January 2014

Academic Editor: Hassen Aydi

Copyright © 2014 Zhanfei Zuo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define a mean nonexpansive mapping T on X in the sense that , . It is proved that mean nonexpansive mapping has approximate fixed-point sequence, and, under some suitable conditions, we get some existence and uniqueness theorems of fixed point.